MathSciNet Relay Station
MathSciNet bibliographic data
MR2167979 37B99 (37B40 37D45 37E05 39A11 39B12 54H20)
Forti, Gian Luigi Various notions of chaos for discrete dynamical systems. A brief survey. Aequationes Math. 70 (2005), no. 1-2, 1–13.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement